RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Dolgopolov, Vyacheslav Mikhailovich

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:355
Abstract pages:2354
Full texts:778
References:369
Associate professor
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person38203
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:dolgopolov.v-m
http://elibrary.ru/author_items.asp?authorid=582491
http://orcid.org/0000-0002-4638-8800
http://www.scopus.com/authid/detail.url?authorId=35572807800

Publications in Math-Net.Ru
2017
1. I. N. Rodionova, V. M. Dolgopolov, M. V. Dolgopolov, “Delta-problems for the generalized Euler–Darboux equation”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 21:3 (2017),  417–422  mathnet  zmath  isi  elib
2016
2. M. V. Dolgopolov, I. N. Rodionova, V. M. Dolgopolov, “On one nonlocal problem for the Euler–Darboux equation”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 20:2 (2016),  259–275  mathnet  zmath  elib
2015
3. I. N. Rodionova, V. M. Dolgopolov, “A similar for $\Delta_1$ problem for the second-order hyperbolic equation in the 3D Euclidean space”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 19:4 (2015),  697–709  mathnet  zmath  elib
2014
4. I. N. Rodionova, V. M. Dolgopolov, “Problems with conjunction on a characteristic plane for the third-order hyperbolic equation in the three-dimensional space”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(34) (2014),  48–55  mathnet  zmath  elib
2012
5. V. M. Dolgopolov, I. N. Rodionova, “Extremal Properties of Solutions of Special Classes of a Hyperbolic-Type Equation”, Mat. Zametki, 92:4 (2012),  533–540  mathnet  mathscinet  zmath  elib; Math. Notes, 92:4 (2012), 490–496  isi  elib  scopus
6. V. M. Dolgopolov, I. N. Rodionova, “Two problems for three-dimensional space analogue of the third order hyperbolic type equation”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 4(29) (2012),  212–217  mathnet
2010
7. V. M. Dolgopolov, I. N. Rodionova, “Problem with Conjugation on the Characteristic Plane for One 3D Space Analogue of Hyperbolic Type Equation”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(20) (2010),  16–23  mathnet
2009
8. V. M. Dolgopolov, I. N. Rodionova, “Построение специального класса решений для одного вырождающегося уравнения гиперболического типа”, Matem. Mod. Kraev. Zadachi, 3 (2009),  116–121  mathnet
9. V. M. Dolgopolov, I. N. Rodionova, “Modified Cauchy Problem for One Hyperbolic Equation of the Third Order in Three-dimensional Space”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(18) (2009),  41–46  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020